Journal of Differential Geometry

The convex hull property of immersed manifolds

Robert Osserman

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 2 (1971), 267-270.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430410

Digital Object Identifier
doi:10.4310/jdg/1214430410

Mathematical Reviews number (MathSciNet)
MR0298595

Zentralblatt MATH identifier
0226.53009

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Osserman, Robert. The convex hull property of immersed manifolds. J. Differential Geom. 6 (1971), no. 2, 267--270. doi:10.4310/jdg/1214430410. https://projecteuclid.org/euclid.jdg/1214430410


Export citation